# SDR DALA1109539857

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN METAL SKIN FLOOR PANEL, NR 67 HAS CORROSION AROUND EDGES.  RECEIVED 1EA NEW FLOOR PANEL NR 67 & IAW SRM 53-23-0.  DRILLED UP IAW SRM 51-10-4.  INSTALLED, 1EA FLOOR PANEL NR 67.  REQUIRED INSP COMPLETED.
